Alert archive / West Virginia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 116, NWS Charleston, WV

August 20, 2005Tyler County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Aug 20, 2005, 5:55 PM EDT for Tyler County, West Virginia. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2005, 5:55 PM EDT (21:55 UTC)
Expired
Aug 20, 2005, 6:30 PM EDT
In force
35 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Tyler County, WV

The radar

The Pittsburgh radar (KPBZ), 119 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 6:15 PM EDTTSTM WND DMG3 Se Middlebourne, WVSEVERAL 6 TO 8 INCH TREE LIMBS DOWN ACROSS THE ROAD ALONG ROUTE 18 SOUTH OF MIDDLEBOURNE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 4:55 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2005-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2005-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 202155
SVRRLX
WVC095-202230-
/O.NEW.KRLX.SV.W.0116.050820T2155Z-050820T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
555 PM EDT SAT AUG 20 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TYLER COUNTY IN WEST VIRGINIA

* UNTIL 630 PM EDT

* AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MIDDLEBOURNE...AND WAS MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHEASTERN TYLER COUNTY...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3963 8097 3945 8098 3942 8050 3965 8049

$$

16
2 follow-up statements
000 
WWUS51 KRLX 202207
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
604 PM EDT SAT AUG 20 2005

WVC095-202230-
/O.CON.KRLX.SV.W.0116.000000T0000Z-050820T2230Z/
TYLER WV-
604 PM EDT SAT AUG 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM EDT FOR
NORTHERN TYLER COUNTY...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR MIDDLEBOURNE...MOVING EAST SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF EASTERN TYLER COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SATURDAY EVENING FOR KENTUCKY AND SOUTHEAST OHIO AND WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3963 8097 3945 8098 3942 8050 3965 8049

$$
000 
WWUS51 KRLX 202228
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
626 PM EDT SAT AUG 20 2005

WVC095-202236-
/O.EXP.KRLX.SV.W.0116.000000T0000Z-050820T2230Z/
TYLER WV-
626 PM EDT SAT AUG 20 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TYLER COUNTY EXPIRES
AT 630 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER AS THIS 
THUNDERSTORMS EXITS THE EASTERN PART OF THE COUNTY...IT MAY STILL 
MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SATURDAY EVENING FOR KENTUCKY AND SOUTHEAST OHIO AND WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3963 8097 3945 8098 3942 8050 3965 8049

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 4:28 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Aug 20, 4:28 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
428 PM EDT SAT AUG 20 2005

.SHORT TERM (SUNDAY THROUGH TUESDAY NIGHT)...

UPPER TROUGH OVER THE NORTHERN PLAINS AND GREAT LAKE STATES WILL
PUSH EASTWARD AND SINK INTO THE OHIO VALLEY SUNDAY INTO MONDAY.  IT
LOOKS AS IF THERE ARE MULTIPLE BOUNDARIES THAT ARE APPARENT ON THE
SURFACE MAP THIS AFTERNOON AND WHILE THE INITIAL BOUNDARY WITH THE
THUNDERSTORMS WILL ROLL ACROSS THE REGION THIS EVENING AND EARLY
SUNDAY MORNING...THE COOLER AIR LOOKS TO BE DELAYED UNTIL SUNDAY
NIGHT WHEN A REINFORCING COLD FRONT MOVES THROUGH.  THE INITIAL
BOUNDARY WILL DRY THE ATMOSPHERE...WHICH SHOULD LEAD TO ANY POPS
BEING LIMITED TO THE SOUTHERN MOUNTAINS EARLY IN THE DAY BEFORE
DRYING OUT DURING THE AFTERNOON ON SUNDAY.  BUT WITH THE 850
TEMPERATURES NOT CHANGING MUCH EXPECT A WARMER DAY ON SUNDAY WITH
READINGS AGAIN APPROACHING 90.

THE SECONDARY FRONT SHOULD SLIDE ACROSS SUNDAY EVENING.  THE
MOISTURE IS LACKING AS THE SECONDARY BOUNDARY ARRIVES SO AT THIS
POINT NOT EXPECTING MUCH IN THE WAY OF RAIN...BUT SHOULD SEE A
NOTICEABLE TEMPERATURE DROP BEHIND THE FRONT.  THE GFS IS ATTEMPTING
TO PRODUCE A WAVE ALONG THE INITIAL FRONT WHICH ARRIVES AS THE
SECONDARY BOUNDARY PUSHES THROUGH SUNDAY NIGHT INTO MONDAY.  AT THIS
POINT HAVE NOT GONE WITH THIS ADDITIONAL FEATURE AS IT LOOKS AS IF
IT IS BEING DRIVEN BY A CONVECTIVE FEEDBACK TYPE SHORTWAVE SO SINCE
THE NAM IS DRY AND THE FORECAST HAS BEEN DRY FOR THE LAST VIEW DAYS
WILL KEEP IT DRY AND GIVE THE MODELS ANOTHER RUN OR TWO TO SEE IF
THEY COME INTO BETTER AGREEMENT. AS THE COLD AIR FILTERS ON
MONDAY...EXPECT A GOOD CUMULUS FIELD TO DEVELOP AND WILL HOLD
TEMPERATURES DOWN IN THE 70S.

HIGH PRESSURE SHOULD BUILD IN FOR MONDAY NIGHT AND TUESDAY WITH DRY
WEATHER AND GENERALLY CLEAR CONDITIONS EXPECTED  MONDAY NIGHT SHOULD
BE THE COOLEST OF THE WEEK WITH READINGS DOWN IN THE 50S AND HIGHS
ON TUESDAY CLIMBING A DEGREE OR TWO FROM MONDAYS HIGHS.

&&

.PREVIOUS DISCUSSION...
(ISSUED 129 PM EDT SAT AUG 20 2005)

LONG TERM (WEDNESDAY THROUGH FRIDAY)...

HAVE FOLLOWED THE HPC SCENARIO WHICH CONTINUES TO SHOW DRY WEATHER
THROUGH THE WEEK. SURFACE HIGH PRESSURE CONTINUES TO DOMINATE AS
RIDGING ALOFT SLOWLY BUILDS INTO THE AREA WITH THE UPPER TROUGH
THAT IS PRESENT EARLY IN THE WEEK LIFTING NORTHEASTWARD. A COLD
FRONT WILL SLOWLY APPROACH THE REGION ON SATURDAY WHICH COULD
GENERATE SOME SHOWERS...BUT AT THIS POINT THE AMOUNT OF MOISTURE
AVAILABLE IS IN QUESTION AS IT THE TIMING ON THE FRONT SO HAVE
HELD MOST OF THE POPS UNTIL SATURDAY NIGHT. FOR TEMPERATURES
ACROSS THE PERIOD BEGIN A SLOW WARMING TREND AS THE SURFACE HIGH
SLOWLY EDGES EASTWARD ALLOWING FOR THE FLOW TO SLOWLY TURN
SOUTHWESTERLY FOR FRIDAY AND SATURDAY.

PREVIOUS DISCUSSION...
(ISSUED 122 PM EDT SAT AUG 20 2005)

SHORT TERM (REST OF TONIGHT)...

MODELS HAVE COME INTO BETTER AGREEMENT WITH FRONTAL TIMING
TONIGHT...ALTHOUGH GFS IS NOW A BIT FURTHER SOUTH WITH DRIER AIR
THAN NAM. STAYED CLOSER TO THE NAM MOISTURE PROFILE WHICH IS CLOSER
TO OUR CURRENT FORECAST...BUT DID PUSH DRY POPS A BIT FURTHER SOUTH.
ALSO INCREASED POPS A BIT ALONG FRONT FOR THE EVENING
HOURS...LETTING POPS DROP INTO CHANCE CATEGORY AFTER MIDNIGHT...THEN
DRY FROM THE NORTHWEST.

AVIATION...

THUNDERSTORMS WILL BE SCATTERED ACROSS THE REGION THIS
AFTERNOON...PROVIDING PATCHES OF IFR/LIFR CONDITIONS. A FRONTAL
BOUNDARY WILL THEN SLIDE INTO THE REGION TONIGHT. SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED ALONG THE FRONT...MORE NUMEROUS AND
STRONGEST DURING THE EVENING HOURS. LATE TONIGHT...SOME PATCHY FOG
IS POSSIBLE IN AREAS THAT PREVIOUS RECEIVED PRECIPITATION.

NO CHANGES MADE BEYOND MONDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&

SHORT TERM...ESS
Hazardous weather outlook, Aug 20, 5:20 AM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
520 AM EDT SAT AUG 20 2005

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-210930-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON-VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-
WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-
HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
520 AM EDT SAT AUG 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST VIRGINIA...
SOUTHEAST OHIO...VIRGINIA...OH AND KENTUCKY.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE REGION. THE BEST CHANCES OF SEVERE WEATHER WILL
BE IN SOUTHEAST OHIO. DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT.

ANY THUNDERSTORMS THAT FORM TODAY OR TONIGHT ARE CAPABLE OF
PRODUCING DOWNPOURS. ANY AREA THAT GETS HIT BY MULTIPLE STORMS IN
A FEW HOURS COULD SEE LOCALIZED DRAINAGE PROBLEMS. IF THE THREAT
OF MORE WIDESPREAD HEAVY RAIN INCREASES...A FLOOD WATCH WILL BE
ISSUED FOR THE MOST SUSCEPTABLE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

In the hours before

Special weather statement, Aug 20, 1:55 PM EDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
155 PM EDT SAT AUG 20 2005

WVZ013-015-026-201830-
BOONE-KANAWHA-LINCOLN-
155 PM EDT SAT AUG 20 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF ST. ALBANS...MOVING EAST AT
20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE SHARON...
  TORNADO...SOUTH CHARLESTON...NITRO...MARMET AND INSTITUTE.

SMALL HAIL AND WIND GUSTS 40 TO 50 MPH ARE POSSIBLE WITH THIS
STORM.  FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO EXPECTED WITH
THIS STORM.

16
Special weather statement, Aug 20, 3:29 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
329 PM EDT SAT AUG 20 2005

WVZ011-020-031-202015-
DODDRIDGE-HARRISON-TYLER-
329 PM EDT SAT AUG 20 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF SALEM...MOVING EAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE
  SMITHBURG...SEDALIA...BLANDVILLE...CANTON...WEST UNION AND WEST
  MILFORD.

SMALL HAIL...WIND GUSTS TO 40 TO 50 MPH AND FREQUENT LIGHTNING ARE
POSSIBLE WITH THIS STORM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

16
Special weather statement, Aug 20, 4:12 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
412 PM EDT SAT AUG 20 2005

WVZ020-030-031-039-040-202115-
BARBOUR-DODDRIDGE-HARRISON-LEWIS-UPSHUR-
412 PM EDT SAT AUG 20 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SALEM...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE AVON...
GALLOWAY...NUTTER FORK...HODGESVILLE...WHITE OAK...WEST MILFORD AND
STONEWOOD.

WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT
SMALL HAIL AND FREQUENT LIGHTNING IN THE PATH OF THIS STORM.
RAINFALL AMOUNTS OF 1.5 INCHES PER HOUR ARE POSSIBLE...WHICH COULD
CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING
IN LOW LYING AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

16
Special weather statement, Aug 20, 4:56 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
456 PM EDT SAT AUG 20 2005

OHZ066-067-075-084-202215-
ATHENS-MORGAN-PERRY-VINTON-
456 PM EDT SAT AUG 20 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 11 MILES WEST OF COSHOCTON TO 10
MILES SOUTHWEST OF WASHINGTON COURT HOUSE...MOVING EAST AT 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE
THORNVILLE...NEW LEXINGTON...JUNCTION CITY...CREOLA...AND TRIMBLE.

WIND GUSTS TO 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
SMALL HAIL AND FREQUENT LIGHTNING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

16
Special weather statement, Aug 20, 5:44 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
544 PM EDT SAT AUG 20 2005

WVZ011-202215-
TYLER-
544 PM EDT SAT AUG 20 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SISTERSVILLE...MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE PADEN CITY
  AND MIDDLEBOURNE.

WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT
FREQUENT LIGHTNING IN THE PATH OF THIS STORM.

16

Nearby

Severe Thunderstorm Warnings in West Virginia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.